Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

10 year old having reddish blotches on face, swollen eyes and stomach cramps. Due to allergy?

My 10 y/o daughter started showing red blotches on her face and complaining of mild stomach cramps yesterday. Later in the day, the redness went away, but her face is puffy and skin around her eyes is very swollen. She says her stomach still feels crampy. It appears to be an allergy . I m not sure that she s eaten anything out of the ordinary; we don t believe so. She has been around a lot of outdoor, farming areas the past couple of days, including hay fields, a vineyard and commercial berry farms.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Occasionally hives (or urticaria) on the skin (if generalised) can cause abdominal pains due to histamine release in the gut. Obviously, food allergy will cause all the above symptoms you mentioned. Swelling around eyes of lips tends to stay longer than the itchy rash.
A full allergy profile, mast cell tryptase level blood test is required.
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor